Sufficient conditions for univalence of some integral representations
Matematičeskie zametki, Tome 27 (1980) no. 3, pp. 399-410
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1980_27_3_a8,
author = {E. L. Patsevich},
title = {Sufficient conditions for univalence of some integral representations},
journal = {Matemati\v{c}eskie zametki},
pages = {399--410},
year = {1980},
volume = {27},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1980_27_3_a8/}
}
E. L. Patsevich. Sufficient conditions for univalence of some integral representations. Matematičeskie zametki, Tome 27 (1980) no. 3, pp. 399-410. http://geodesic.mathdoc.fr/item/MZM_1980_27_3_a8/